University of Hertfordshire

From the same journal

By the same authors

Cyclotomic Gaudin models with irregular singularities

Research output: Contribution to journalArticle

Documents

View graph of relations
Original languageEnglish
Pages (from-to)247-278
JournalJournal of Geometry and Physics
Journal publication date1 Nov 2017
Volume121
Early online date4 Aug 2017
DOIs
Publication statusPublished - 1 Nov 2017

Abstract

Generalizing the construction of the cyclotomic Gaudin algebra from arXiv:1409.6937, we define the universal cyclotomic Gaudin algebra. It is a cyclotomic generalization of the Gaudin models with irregular singularities defined in arXiv:math/0612798. We go on to solve, by Bethe ansatz, the special case in which the Lax matrix has simple poles at the origin and arbitrarily many finite points, and a double pole at infinity.

Notes

This document is the Accepted Manuscript version of the following article: Benoit Vicedo, and Charles Young, ‘Cyclotomic Gaudin models with irregular singularities’, Journal of Geometry and Physics, Vol. 121: 247-278, November 2017. Under embargo until 4 August 2018. The final, definitive version is available online at doi: https://doi.org/10.1016/j.geomphys.2017.07.013.

ID: 10740233